Alert archive / New York / Lake Effect Snow Advisories in 2011

Lake Effect Snow Advisory 2, NWS Buffalo, NY

January 4, 20118 counties in New York

NWS Buffalo, NY issued this lake effect snow advisory at Jan 4, 2011, 3:56 AM EST for 8 counties in New York. It took effect at Jan 4, 2011, 2:10 PM EST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2011, 3:56 AM EST (08:56 UTC)
In effect from
Jan 4, 2011, 2:10 PM EST
Expired
Jan 5, 2011, 6:20 AM EST
In force
16 hr
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 120 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 349 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
349 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

040 
WWUS41 KBUF 040856
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
356 AM EST TUE JAN 4 2011

NYZ006-041700-
/O.NEW.KBUF.LE.Y.0002.110105T0000Z-110105T2300Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
356 AM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
6 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST WEDNESDAY. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...TONIGHT AND WEDNESDAY. 

* ACCUMULATIONS...5 TO 9 INCHES THROUGH WEDNESDAY.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE TO HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS WITH REDUCED VISIBILITIES
  AND SNOW COVERED ROADS.

* FORECASTER CONFIDENCE...GOOD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

TJP
7 follow-up statements
189 
WWUS41 KBUF 041457
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
957 AM EST TUE JAN 4 2011

NYZ006-042300-
/O.CON.KBUF.LE.Y.0002.110105T0000Z-110105T2300Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
957 AM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 6 PM EST WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT FROM 7 PM THIS
EVENING TO 6 PM EST WEDNESDAY. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...TONIGHT AND WEDNESDAY.

* ACCUMULATIONS...5 TO 9 INCHES THROUGH WEDNESDAY.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE TO HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS WITH REDUCED VISIBILITIES
  AND SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

HITCHCOCK/TJP
838 
WWUS41 KBUF 041910
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
210 PM EST TUE JAN 4 2011

NYZ007-008-050315-
/O.EXB.KBUF.LE.Y.0002.110104T1910Z-110105T0500Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
210 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* LOCATIONS...SOUTHERN JEFFERSON AND WESTERN LEWIS COUNTY MAINLY
  SOUTH OF WATERTOWN AND WEST OF LOWVILLE.

* TIMING...THIS AFTERNOON AND EVENING.

* ACCUMULATIONS...4 TO 7 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE TO HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ019-020-085-050315-
/O.EXB.KBUF.LE.Y.0002.110105T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
210 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY. 

* LOCATIONS...SOUTHERN ERIE...CHAUTAUQUA...AND CATTARAUGUS
  COUNTIES MAINLY ACROSS HIGHER TERRAIN.

* TIMING...TONIGHT.

* ACCUMULATIONS...3 TO 5 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED
  VISIBILITIES AND SNOW COVERED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ006-050315-
/O.EXT.KBUF.LE.Y.0002.110104T2300Z-110105T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
210 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING
TO 7 AM EST WEDNESDAY...

THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT FROM 6 PM THIS
EVENING TO 7 AM EST WEDNESDAY. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...TONIGHT.

* ACCUMULATIONS...4 TO 7 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE TO HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS A TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

HITCHCOCK
918 
WWUS41 KBUF 050145
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
845 PM EST TUE JAN 4 2011

NYZ007-008-050245-
/O.CAN.KBUF.LE.Y.0002.000000T0000Z-110105T0500Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
845 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

HEAVIEST SNOW HAD ENDED ACROSS THE REGION. SNOW SHOWERS MAY BRING
A LIGHT ADDITIONAL ACCUMULATION TO SOUTHERN PORTIONS OF THE
COUNTIES THROUGH MIDNIGHT.

$$

NYZ006-051000-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
845 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...TONIGHT...TAPERING OFF DURING THE EARLY MORNING HOURS.

* ACCUMULATIONS...A NIGHTTIME TOTAL OF 4 TO 7 INCHES IN PERSISTENT
  BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE TO HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS A TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ019-020-085-051000-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
845 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* LOCATIONS...SOUTHERN ERIE...CHAUTAUQUA...AND CATTARAUGUS 
  COUNTIES MAINLY ACROSS HIGHER TERRAIN. 

* TIMING...TONIGHT.

* ACCUMULATIONS...3 TO 5 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL
871 
WWUS41 KBUF 050328
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1028 PM EST TUE JAN 4 2011

NYZ006-051200-
/O.UPG.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
/O.NEW.KBUF.LE.W.0002.110105T0328Z-110105T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1028 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE
LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...OVERNIGHT...TAPERING OFF DURING THE EARLY MORNING HOURS.

* ACCUMULATIONS...AN ADDITIONAL 4 TO 8 INCHES OF SNOW IN MOST
  PERSISTENT BANDS THROUGH DAYBREAK

* VISIBILITIES...A QUARTER MILE OR LESS IN HEAVY SNOW.

* IMPACTS...EXTREMELY DIFFICULT TRAVEL CONDITIONS AT TIMES...WITH
  SNOWFALL RATES OF TWO TO THREE INCHES AN HOUR IN HEAVIEST SNOWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

IF YOU LOSE POWER AND PLAN ON RUNNING A GENERATOR...MAKE SURE
THAT THE GENERATOR IS LOCATED OUTDOORS AND IS PROPERLY
VENTILATED. SPACE HEATERS SHOULD ALSO BE PROPERLY VENTILATED AND
USED ONLY IF THEY ARE OPERATING PROPERLY. MAKE SURE SNOW DOES NOT
BLOCK EXHAUSTS AND FRESH AIR INTAKES FOR HIGH EFFICIENCY FURNACES
AND WATER HEATERS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ019-020-085-051200-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
1028 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* LOCATIONS...SOUTHERN ERIE...CHAUTAUQUA...AND CATTARAUGUS 
  COUNTIES MAINLY ACROSS HIGHER TERRAIN. 

* TIMING...TONIGHT.

* ACCUMULATIONS...3 TO 5 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL
579 
WWUS41 KBUF 050355
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1055 PM EST TUE JAN 4 2011

NYZ006-051200-
/O.CON.KBUF.LE.W.0002.000000T0000Z-110105T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
1055 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* LOCATIONS...OSWEGO COUNTY.

* TIMING...OVERNIGHT...TAPERING OFF DURING THE EARLY MORNING 
  HOURS.

* ACCUMULATIONS...AN ADDITIONAL 4 TO 8 INCHES OF SNOW IN MOST 
  PERSISTENT BANDS THROUGH DAYBREAK 

* VISIBILITIES...A QUARTER MILE OR LESS IN HEAVY SNOW.

* IMPACTS...EXTREMELY DIFFICULT TRAVEL CONDITIONS AT TIMES...
  WITH SNOWFALL RATES OF TWO TO THREE INCHES AN HOUR IN HEAVIEST 
  SNOWS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

IF YOU LOSE POWER AND PLAN ON RUNNING A GENERATOR...MAKE SURE
THAT THE GENERATOR IS LOCATED OUTDOORS AND IS PROPERLY
VENTILATED. SPACE HEATERS SHOULD ALSO BE PROPERLY VENTILATED AND
USED ONLY IF THEY ARE OPERATING PROPERLY. MAKE SURE SNOW DOES NOT
BLOCK EXHAUSTS AND FRESH AIR INTAKES FOR HIGH EFFICIENCY FURNACES
AND WATER HEATERS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ004-005-051200-
/O.EXB.KBUF.LE.Y.0002.110105T0500Z-110105T1200Z/
WAYNE-NORTHERN CAYUGA-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN
1055 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

* LOCATIONS...NORTHEASTERN WAYNE AND NORTHERN CAYUGA COUNTY.

* TIMING...OVERNIGHT.

* ACCUMULATIONS...3 TO 6 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE QUARTER MILE OR LESS IN A BRIEF PERIOD OF
  HEAVY SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ019-020-085-051200-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...ORCHARD PARK...
SPRINGVILLE
1055 PM EST TUE JAN 4 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

* LOCATIONS...SOUTHERN ERIE...CHAUTAUQUA...AND CATTARAUGUS 
  COUNTIES MAINLY ACROSS HIGHER TERRAIN. 

* TIMING...TONIGHT.

* ACCUMULATIONS...3 TO 5 INCHES IN PERSISTENT BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL
926 
WWUS41 KBUF 050852
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 AM EST WED JAN 5 2011

NYZ006-051000-
/O.CAN.KBUF.LE.W.0002.000000T0000Z-110105T1200Z/
OSWEGO-
INCLUDING THE CITY OF...OSWEGO
352 AM EST WED JAN 5 2011

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

THE THREAT OF SIGNIFICANT LAKE EFFECT SNOWS HAS ENDED FOR MOST OF 
TODAY...THEREFORE THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED.

$$

NYZ004-005-085-051000-
/O.CAN.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
WAYNE-NORTHERN CAYUGA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...ORCHARD PARK...
SPRINGVILLE
352 AM EST WED JAN 5 2011

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

THE THREAT OF SIGNIFICANT LAKE EFFECT SNOWS HAS ENDED...THEREFORE
THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED.

$$

NYZ019-020-051200-
/O.CON.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN
352 AM EST WED JAN 5 2011

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THIS MORNING...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* LOCATIONS...CHAUTAUQUA AND CATTARAUGUS COUNTIES...MAINLY ACROSS
  THE HIGHER TERRAIN.

* TIMING...EARLY THIS MORNING.

* ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES IN THE MOST PERSISTENT
  BANDS.

* VISIBILITIES...ONE HALF MILE OR LESS IN MODERATE SNOW.

* IMPACTS...DIFFICULT TRAVEL CONDITIONS AT TIMES WITH REDUCED 
  VISIBILITIES AND SNOW COVERED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

&&

$$

JJR
625 
WWUS41 KBUF 051120
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
620 AM EST WED JAN 5 2011

NYZ019-020-051230-
/O.CAN.KBUF.LE.Y.0002.000000T0000Z-110105T1200Z/
CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN
620 AM EST WED JAN 5 2011

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

THE THREAT OF SIGNIFICANT LAKE EFFECT SNOWS HAS ENDED...THEREFORE
THE LAKE EFFECT SNOW ADVISORY HAS BEEN CANCELLED.

$$

JJR

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Jan 4, 3:44 AM EST, 12 minutes earlier.

Area forecast discussion, Jan 4, 3:44 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
344 AM EST TUE JAN 4 2011

.SYNOPSIS...
LOOK FOR TYPICAL EARLY JANUARY WEATHER TO BE THE RULE THIS WEEK.
TWO CLIPPERS WILL PASS BY TO OUR NORTH...ONE TODAY AND ANOTHER
THURSDAY. EACH WILL PRODUCE SOME NUISANCE LIGHT SNOWS...WITH SOME
ENHANCEMENT FROM THE LAKES. ANOTHER SYSTEM WILL MOVE FROM THE LAKES
TO THE EAST COAST THIS WEEKEND. TEMPERATURES WILL BE SEASONABLE.

&&

.NEAR TERM /THROUGH TONIGHT/...
A COMBINATION OF SYNOPTIC SCALE AND MESOSCALE INFLUENCES WILL BE
IMPACTING OUR CWA DURING THIS TIME PERIOD.

BEGINNING WITH THE SYNOPTIC FEATURES...LOW PRESSURE MOVING EAST FROM
THE CENTRAL GREAT LAKES WILL TRACK JUST NORTH OF LAKE ONTARIO THIS
AFTERNOON. LIGHT SNOW...ASSOCIATED WITH LOW LEVEL WARM AIR ADVECTION
AHEAD OF THE LOW...HAS ALREADY REACHED WESTERN NEW YORK AND THE
GENESEE VALLEY EARLY THIS MORNING. THE LIGHT SNOW WILL MOVE EAST
ACROSS THE REST OF THE AREA THIS MORNING...THEN TAPER OFF SOMEWHAT
DURING THE AFTERNOON AS THE SURFACE LOW REACHES THE ST LAWRENCE
VALLEY. MOST AREAS WILL SEE JUST AN INCH OR LESS OF SNOW
WITH THE PASSING CLIPPER...WITH THE LEAST AMOUNT OF EXPECTED ACROSS
THE SOUTHERN TIER. THE EXCEPTION TO THIS GENERAL TREND WILL BE EAST
OF LAKE ONTARIO WHERE LOW LEVEL CONVERGENCE IN THE VICINITY OF THE
PASSING LOW WILL BE A LITTLE STRONGER...AND THERE WILL BE ADDED LIFT
FROM AN APPROACHING UPPER LEVEL SHORT WAVE. THIS WILL LIKELY RESULT
IN A GENERAL 1 TO 2 INCHES OF SNOW ACROSS THE NORTH COUNTRY.

AS THE CLIPPER SLIDES OFF THE NEW ENGLAND COAST TONIGHT...A SECOND
SHORT WAVE IS FORECAST TO CROSS NEW YORK STATE AND PA. THIS IMPULSE
WILL GENERATE SOME MORE LIGHT SNOW ACROSS THE AREA. BEHIND THE SHORT
WAVE...THE MAIN FOCUS WILL SHIFT TO LAKE EFFECT SNOW AS A COLDER
WEST TO NORTHWEST FLOW SETS UP ACROSS THE LOWER LAKES. WILL KEEP
SNOW ACCUMULATIONS JUST ADVISORY CRITERIA EAST OF LAKE ERIE...WITH
THE HIGHER AMOUNTS EXPECTED ACROSS THE CHAUTAUQUA RIDGE. THE
PRESENCE OF A DEEPER LAYER OF MOISTURE EAST OF LAKE ONTARIO MAY
PRODUCE SLIGHTLY HIGHER ACCUMULATIONS. THE 280-290 DEGREE BOUNDARY
LAYER FLOW WILL TARGET OSWEGO COUNTY THE LONGEST. BASED ON THIS
TREND AND COLLABORATION WITH KBGM...HAVE DECIDED TO ISSUE A LAKE
EFFECT SNOW ADVISORY FOR OSWEGO COUNTY FOR TONIGHT AND WEDNESDAY.
AT THIS TIME...IT LOOKS LIKE ACCUMULATIONS ACROSS WAYNE AND NORTHERN
CAYUGA COUNTIES WILL REMAIN JUST BELOW ADVISORY CRITERIA.

AS FOR TEMPERATURES...MOST LOCATIONS ALONG THE LAKE PLAINS SHOULD
WARM INTO THE LOWER 30S TODAY...BEFORE READINGS DROP BACK INTO THE
20S TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
UPPER SHORTWAVE WILL BE IN THE PROCESS OF PULLING EAST WEDNESDAY
MORNING...COMPLETELY EXITING THE AREA BY LATE WEDNESDAY. THERE WILL
CONTINUE TO BE RESIDUAL LAKE ENHANCED SYNOPTIC SNOWS FOR AT LEAST
THE FIRST HALF OF THE DAY...ESPECIALLY OFF LAKE ONTARIO. ADDITIONAL
ACCUMULATIONS IN THE 2-4 INCH RANGE WILL BE LIKELY. LESSER AMOUNTS
AMOUNTS OFF LAKE ERIE.

DEEPER MOISTURE LOOKS TO DEPARTS WEDNESDAY AFTERNOON AND EARLY
WEDNESDAY NIGHT WITH BACKING FLOW BEGINNING TO DEVELOP IN RESPONSE
TO NEXT APPROACHING NORTHERN STREAM SHORTWAVE. THIS SHOULD WEAKEN
ANY REMAINING LAKE EFFECT AND PUSH IT NORTHWARD WITH LITTLE IF ANY
ACCUMULATING SNOWS.

THE NORTHERN STREAM WAVE LOOKS TO APPROACH LATE WEDNESDAY NIGHT AND
EARLY THURSDAY WITH INCREASING LOW TO MID LEVEL ISENTROPIC ASCENT.
THIS SHOULD ALLOW FOR A BURGEONING AREA OF MINOR SYNOPTIC
ACCUMULATING SNOWS TO OVERSPREAD THE REGION FROM WEST TO EAST LATE
WEDNESDAY AND THROUGH THE DAY THURSDAY. MAY ALSO BE LOOKING AT
LAKE CONTRIBUTIONS AS A SOUTHWEST FLOW DEVELOPS AND PARAMETERS
APPEAR FAVORABLE AT THIS JUNCTURE GIVEN SUPPORTIVE 850 MB
TEMPERATURES AND A DECENT FETCH...ESPECIALLY OFF ERIE. IT/S A
LITTLE EARLY TO PINPOINT HOW THE LAKE ENHANCEMENT WILL PLAY INTO
ACCUMULATIONS...BUT WILL BE SOMETHING TO MONITOR FOR THE BUFFALO
METRO AREA.

TEMPERATURES WILL REMAIN SEASONABLY COLD...GENERALLY IN THE MID 20S
TO AROUND 30 FOR HIGHS BOTH WEDNESDAY AND THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
TODAY'S MODEL RUNS ARE ALL GENERALLY POINTING TOWARD THAT SHORT WAVE
DIVING SOUTH OUT OF CENTRAL CANADA AS A BIG PLAYER IN SETTING UP
THE OVERALL PATTERN ACROSS NORTHEASTERN US THROUGH THE END OF THE
WEEK.  THAT SHORT WAVE REINFORCES THE 500MB TROF OVER THE NORTHEAST
AND EVENTUALLY ALL OF THAT ENERGY IS ABSORBED IN ONE WAY OR ANOTHER
INTO A DEEPER 500MB LOW. AT THE SURFACE, THE WAVE THAT WAS SLIDING
SOUTHEAST OUT OF CANADA ENDS UP SLOWING DOWN SIGNIFICANTLY UNDER THE
500MB LOW AND IS EXPECTED TO PROVIDE A LONGER PERIOD OF LARGER SCALE
SNOWFALL TO OUR REGION THURSDAY NIGHT INTO EARLY FRIDAY.

WE WILL REMAIN UNDER THAT 500MB LOW GOING INTO THE WEEKEND AND THAT
WILL PROVIDE CONTINUED UNSETTLED WEATHER FOR OUR REGION. AT THIS
POINT THE MODELS ARE NOT IN GOOD AGREEMENT IN THE DETAILS BUT I
EXPECT THAT AS WE GET INTO THE WEEKEND OUR REGION WILL BE UNDER A
GENERAL NW FLOW ACROSS THE LAKES WHICH WILL MEAN ENHANCED LAKE
EFFECT SNOWS ACROSS THE HIGHER ELEVATIONS OF THE CHAUTAUQUA RIDGE
OFF LAKE ERIE AND SOUTHEAST OF LAKE ONTARIO.

TEMPERATURES WILL REMAIN SEASONABLY COLD THROUGH THE WEEKEND.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
GENERALLY VFR ALL ACROSS WESTERN NY INTO THE EARLY OVERNIGHT
HOURS. THE LAKE EFFECT SNOW BAND OFF LAKE ONTARIO WILL LIFT NORTH
ACROSS KART WITH MVFR CONDITIONS  AFTER 02Z.

AS THE CLIPPER CLIPPER APPROACHES TONIGHT CONDITIONS WILL LOWER TO
MVFR IN LIGHT SNOW AFT 05Z AT KBUF/KIAG AND 06-08Z AT KROC/KJHW.
SOUTHWEST FLOW MAY RESULT SOME LAKE ENHANCEMENT TO THE SNOW TOWARD
MORNING AT KBUF/KIAG OFF ERIE AND AT KART OFF ONTARIO.

.OUTLOOK...
TUESDAY AFTERNOON AND NIGHT...MVFR WITH SNOW SHOWERS.
WEDNESDAY THROUGH SATURDAY...VFR/MVFR WITH SCATTERED SNOW SHOWERS.
MORE ENHANCED ACTIVITY WED NT AND THURS MORNING WITH POSSIBLE IFR
AT KBUF/KIAG AND KART.

&&

.MARINE...
LOW PRESSURE LOCATED OVER THE CENTRAL GREAT LAKES EARLY THIS MORNING
WILL TRACK JUST NORTH OF LAKE ONTARIO THIS AFTERNOON. SOUTHWEST
WINDS CHANNELING UP THE LAKES WILL PRODUCE SMALL CRAFT ADVISORY
CONDITIONS ALONG THE EASTERN NEARSHORES OF BOTH LAKES TODAY. A WEST
TO NORTHWEST FLOW WILL SET UP BEHIND THE DEPARTING LOW TONIGHT AND
WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON LAKE
ERIE DURING THIS PERIOD. ON LAKE ONTARIO THESE CONDITIONS ARE
EXPECTED TO DEVELOP LATE TONIGHT INTO WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST
     WEDNESDAY FOR NYZ006.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 PM EST WEDNESDAY FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY FROM NOON TODAY TO 7 PM EST THIS
         EVENING FOR LOZ045.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...TAN
AVIATION...LEVAN
MARINE...TJP
Hazardous weather outlook, Jan 3, 3:11 PM EST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
311 PM EST MON JAN 3 2011

NYZ001>008-010>014-019>021-085-040930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
311 PM EST MON JAN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-040930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
311 PM EST MON JAN 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 4:03 AM ESTSmall Craft AdvisoryBUF36 hr

Nearby

Lake Effect Snow Advisories in New York, 2011Every lake effect snow advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.